MAUDE Adverse Event Report: CORDIS CORPORATION CORDIS; CATHETER, PERCUTANEOUS

CORDIS CORPORATION CORDIS; CATHETER, PERCUTANEOUS
Model Number 67003400
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of type 1 db (diabetes), cad (coronary artery disease) and recent sob (shortness of breath) and edema.Procedure: diagnostic heart cath and pci (percutaneous coronary intervention).2 kinks were visualized in the cordis, vista britetip catheter.Not used on patient.
 
Event or Problem Description

Brand Name
CORDIS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key17134811
Report Number17134811
Device Sequence Number15064887
Product Code DQY
UDI-Device Identifier20705032020036
UDI-Public(01)20705032020036(17)280228(10)18190419
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
Report Date (Section F) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67003400
Device Catalogue Number67003400
Device Lot Number18190419
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/15/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date06/15/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight90 KG
Date Report Sent to FDA05/22/2023